# SDR DALA2017020801113

- Difficulty date: February 6, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 39,830 hours, 20,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REAR HALF OF OVERHEAD CEILING EXIT LIGHT IN THE CENTER OF THE AIRCRAFT IS INOP. REPLACED LED LIGHT ASSY.
